Direkt zum Inhalt | Direkt zur Navigation

Referierte Publikationen

2001 - ...

[64] Tate sequences and lower bounds for ranks of class groups, Acta Arithmetica 160 (2013), 55-66

[63] (with R. Kucera)  Linear forms on Sinnott's module, submitted

[62] (with R. Kucera} Eigenspaces of the ideal class group, to appear in Ann. Institut Fourier

[61] (with C. Popescu) An equivariant main conjecture in Iwasawa theory, and applications, to appear in J. Alg. Geom.

[60] (with C. Popescu) Fitting ideals of ell-adic realizations of
Picard 1-motives in characteristic p and class groups
of global function fields, Crelle's Journal 675 (2013), 223-247

[59] (with C. Popescu) The Galois module structure of ell-adic realizations of
Picard 1-motives and applications, International Math. Research Notices 5 (2012),
986-1036

[58] (with N. Byott, J. Carter and H. Johnston) On the restricted Hilbert-Speiser
and Leopoldt properties, Illinois J. Math. 55 (2011), 623-639

[57] (with W. Gajda) A note on generators of even-numbered K-groups of rings of integers, Math. Research Letters 16 (2009), 841-848

[56] (with H. Johnston) On totally real Hilbert-Speiser Fields of type C_p, Acta Arithmetica  138 (2009), 329--336

[55] (with H. Johnston) Non-existence and splitting theorems for normal integral bases, Ann. Inst. Fourier 62 (2012), 417-437

[54] (with D. Herbera and J. Trlifaj) A version of the Baer splitting problem for noetherian rings, in: Models, Modules and Abelian Groups (Memorial Volume for T. Corner), W. de Gruyter 2008, 375-384

[53] (with H. Johnston) Capitulation for locally free class groups of orders of group algebras over number fields, Bulletin London Math. Soc. 41 (2009), 541-548

[52] (with R. Kucera) The Minus Conjecture revisited, J. Reine Angew. Math. 632 (2009), 127-142

[51] (with R. Kucera) On a conjecture concerning minus parts in the style of Gross, Acta Arithmetica 132 (2008=, 1-48

[50] (with M. Kurihara) Stickelberger elements, Fitting ideals of class groups of CM fields, and dualisation, Math. Z. 260 (2008=, 905-930

[49] Determining Fitting ideals of minus class groups via the Equivariant Tamagawa Number Conjecture, Compositio Mathematica 143 (2007), 1399-1426

[48] (with R. Kucera) Annihilators of minus class groups of imaginary abelian fields, Ann. Institut Fourier 57 (2007), 1623-1653

[47] (with N. Byott and B. Sodaigui) Classes réalisables d'extensions non abéliennes, J. reine angew. Math. 601 (2006), 1-27

[46] (with R. Kucera) Annihilators for the class group of a cyclic field of prime power degree II, Canadian Math. J. 58 (2006), 580-599

[45] Une introduction aux annulateurs arithmétiques, Annales des Sciences Mathématiques du Québec, 28 (2004), 93-101

[44] On the vanishing of mu-invariants, appendix to the paper "The Equivariant Tamagawa Number Conjecture'' by M. Flach; in: Proceedings of the conference on Stark's conjecture, Baltimore 2002, Contemporary Mathematics 358, AMS, Providence 2004, 120-123

[43] Arithmetic annihilators and Stark-type conjectures, in: Proceedings of the conference on Stark's conjecture, Baltimore 2002, Contemporary Mathematics 358, AMS, Providence 2004, 55-78

[42] (with R. Kucera) Annihilators for the class group of a cyclic field of prime power degree, Acta Arithmetica 112 (2004), 177-198

[41] Computing Fitting ideals of Iwasawa modules, Math.~Zeitschrift 246 (2004), 733-767

[40] (with D. Burns) Equivariant Weierstrass preparation and values of L-functions at negative integers, Documenta Math. (2003) (Extra Volume: Kazuya Kato's Fiftieth Birthday 2003), 157-185

[39] (with X. Roblot and B. Tangedal) The Brumer-Stark conjecture in some families of extensions of specified degree, Math. Comp. 73 (2004), 297-315 (article)

[38] (with D. Burns) On the Equivariant Tamagawa Number Conjecture for Tate motives, Inventiones math. 153 (2003), 303-359

[36] (with R. Kucera) The Lifted Root Number Conjecture for fields of prime degree over the rationals: an approach via trees and Euler systems, Ann. Inst. Fourier 52 (2002), 735-777

[35] (with S. Hachami, R. Kucera) Racines d'unités cyclotomiques et divisibilité du nombre de classes d'un corps abélien réel, Acta Arithmetica 96 (2001), 247-259

 

1996 - 2000

[37] Galois-Cohen-Lenstra heuristics, Annales Math. Inf. Univ. Ostraviensis 8 (2000), 33-43

[33] Some cases of Brumer's conjecture, Math. Zeitschrift 233 (2000), 515-534

[34] (with D. Replogle, K. Rubin, A. Srivastav) Swan modules and Hilbert-Speiser number fields, J. Number Theory 79 (1999), 164-173

[32] (with Pietro Cornacchia) Fitting ideals of class groups of real cyclotomic fields, J. Number Theory 73 (1998), 459-471

[31] On the structure of some minus class groups and Chinburg's third conjecture, Math. Zeitschrift 229 (1998), 107-136.

[30] Improving Ramachandra's and Levesque's unit index, in: Proceedings of the Fifth Conference of the Canadian Number Theory Association (CNTA), CRM Proceedings and Lecture Notes 19, Providence 1999, 111-120

[29] On integral normal bases in ray class fields over imaginary quadratic fields, Acta Arithmetica 78 (1997), 315-329

[28] (with Lindsay N. Childs) Constructions of group schemes of type (p,...,p) and application to Raynaud schemes, in: L. Childs, C. Greither, D. Moss, J. Sauerberg, K. Zimmermann; Hopf algebras, polynomial formal groups, and Raynaud orders, Memoirs of the American Mathematical Society 651, Providence 1998

[23] An equivariant version of an index formula of Fröhlich and McCulloh, J. Number Theory 69 (1998), 1-15

[27] The second Chinburg conjecture for abelian fields, Crelle's Journal 479 (1996), 1-37

[26] On a transformation of the Hopf algebra in a Hopf Galois extension, Comm. Alg. 24 (1996), 737-747

 

1991 - 1995

[25] Sur les normes universelles d'unités dans les Z_p - extensions, Journal de Théorie de nombres Bordeaux 6 (1994), 205-220

[24] Constructing monogenic Hopf algebras over rings of p-adic integers, J. Algebra 174 (1995), 794-800

[22] Über relativ-invariante Kreiseinheiten und Stickelberger-Elemente, manuscripta math. 80 (1993), 27-43

[21] Galois extensions of commutative rings, Lecture Notes in Mathematics 1534, Springer-Verlag 1992

[20] Class groups of abelian fields, and the Main Conjecture, Ann. Institut Fourier 42 (1992), 449-499

[19] Extensions of finite group schemes, and Hopf Galois theory over a complete discrete valuation ring, Math. Zeitschrift 210 (1992), 37-67

[16] Cyclic Galois extensions and normal bases, Trans. Amer. Math. Soc. 326 (1991), 307-343

 

1986 - 1990

[18] Relative integral normal bases in Q(zeta_p), J. Number Theory 35 (1990), 180-193

[17] Unramified Kummer extensions of prime power degree, manuscripta math. 64 (1989), 261-290

[15] Construction of a Hopf algebra of Z-rank $n^{\phi(n)+1}$, Comm. Algebra 17 (1989), 1147-1155

[14] Cyclic Galois extensions and normal bases, Comptes rendus de la Conférence Internationale de Théorie des Nombres à Québec, W. de Gruyter 1989, 322-329

[13] (with R. Miranda) Galois extensions of prime degree, J. Algebra 124 (1989), 354-366

[12] (with D. K. Harrison) On constructions similar to the Burnside ring for commutative rings and profinite groups, Pacific J. Math. 1138 (1989), 57-71

[11] (with D. K. Harrison) On the monoid of tame extensions, Trans. Amer. Math. Soc. 311 (1989), 657-682

[10] (with B. Pareigis) Hopf Galois theory of separable extensions, J. Algebra 106 (1987), 239-258

[9] (with D. K. Harrison) A Galois correspondence for radical extensions, J. Pure Appl. Algebra 43 (1986), 257-270

[8] Forms of the affine line and their genus, J. Pure Appl. Algebra 39 (1986), 105-118

[7] A note on seminormal rings and $A^1$-fibrations, J. Algebra 99 (1986), 304-309

 

1979 - 1985

[6] Eine Charakterisierung maximaler komplexer Räume, Archiv Math. 39 (1982), 366-368

[5] (with R. Haggenmüller) Abelsche Galoiserweiterungen von R[X], manuscripta math. 38 (1982), 239-256

[4] On the two-generator problem for the ideals of a one-dimensional ring, J. Pure Appl. Algebra 24 (1982), 265-276

[3] Serre's problem for one-dimensional ground rings, J. Algebra 85 (1982), 290-295

[2] Seminormality, projective algebras and invertible algebras, J. Algebra 70 (1981), 316-338

[1] Struktur und Transzendenzgrad von $\eta_{\alpha+1}$-Körpern und Ultrapotenzen von Körpern, J. Algebra 58 (1979), 70-93